Advertisement

Mathematische Annalen

, Volume 252, Issue 3, pp 247–257 | Cite as

Zerlegungssätze für abgeschwächt injektive Abbildungen

  • Egbert Harzheim
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. 1.
    Alexandroff, P., Hopf, H.: Topologie. Berlin, Göttingen, Heidelberg: Springer 1935Google Scholar
  2. 2.
    Borsuk, K.: Über Schnitte dern-dimensionalen Euklidischen Räume. Math. Ann.106, 239–248 (1932)Google Scholar
  3. 3.
    Borsuk, K.: A problem concerning a generalization of the theorem on antipodes. Proceedings of the International Symposium on Topology and its Applications Herceg-Novi 25–31, VIII, 1968, Beograd, Yugoslavia 1969Google Scholar
  4. 4.
    Harzheim, E.: Eine Verallgemeinerung zum Jordan-Brouwerschen Satz. Math. Ann.203, 175–182 (1973)Google Scholar
  5. 5.
    Harzheim, E.: Einführung in die kombinatorische Topologie. Darmstadt: Wissenschaftliche Buchgesellschaft 1978Google Scholar
  6. 6.
    Joshi, K.D.: A non-symmetric generalization of the Borsuk-Ulam theorem. Fund. Math.80, 13–33 (1973)Google Scholar

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • Egbert Harzheim
    • 1
  1. 1.Mathematisches Institut der Universität DüsseldorfDüsseldorfBundesrepublik Deutschland

Personalised recommendations